Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Gaussian quadrature of some integrals involving Airy functions


Authors: J. A. Riley and C. Billings
Journal: Math. Comp. 13 (1959), 97-101
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0105828-8
MathSciNet review: 0105828
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670
  • [2] Zdeněk Kopal, Numerical analysis. With emphasis on the application of numerical techniques to problems of infinitesimal calculus in single variable, John Wiley & Sons, Inc., New York, 1955. MR 0077213
  • [3] J. C. P. Miller, The Airy Integral, Giving Tables of Solutions of the Differential Equation 𝑦”=𝑥𝑦, Cambridge, at the University Press; New York, The Macmillan Company, 1946. MR 0018971
  • [4] K. Pearson, Tables of the Incomplete $ \Gamma $ Function, Cambridge University Press, 1951.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0105828-8
Article copyright: © Copyright 1959 American Mathematical Society